# SDR UALA2012041502275

- Difficulty date: April 13, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 76,511 hours, 23,790 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WATER IN ENTIRE ACFT HAS FOUL ODOR AFFECTING TEA AND COFFEE BADLY.  SERVICED WATER SYSTEM TWICE AND FLUSHED LINES IN INTERIOR OUT.  WATER TASTES GOOD.
